# SDR AALA202008119006

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 12,897 hours, 4,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE AT 500 PSI AT 70 DEG F, BELOW LIMITS. SERVICED L1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE TO SERVICEABLE LIMITS IAW AMM 52-10-00.
